# SDR GTIA96NK152

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47547
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10256862
- Condition: Failed
- Location: Cabin
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

CABIN PRESSURIZATION FAILURE DESCENDING THROUGH 27,000 FEET.  DECLARED EMERGENCY, MASKS DROPPED.  DIVERTED TO TPA.  REPLACED CABIN PRESSURE CONTROLLER.  GROUND RUN PERFORMED, SYSTEM CHECKS SATISFACTORY.  (M)
